# SDR 00FDEA00738

- Difficulty date: October 24, 2000
- Submitted: October 25, 2000
- Operation: Air carrier
- Aircraft: N464FE
- Make and model: Boeing 727225
- Aircraft serial: 21288
- Aircraft time: 46,496 hours, 32,503 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE INSP SUPPORT ANGLE IN RT WHEEL WELL AT THE BOTTOM OF THE BS 870 FITTING FOUND CRACKED.  REMOVED, REPLACED AND FAB PER IAW BAC SRM 51-20-1, 51-30-2.
